Alert archive / Puerto Rico / Small Craft Advisories in 2014

Small Craft Advisory 19, NWS JSJ

October 14, 2014

NWS JSJ issued this small craft advisory at Oct 14, 2014, 5:40 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2014, 5:40 AM CDT (10:40 UTC)
Expired
Oct 15, 2014, 5:00 PM CDT
In force
35 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WHCA72 TJSJ 141040
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
640 AM AST TUE OCT 14 2014

...HURRICANE GONZALO CONTINUE TO GENERATE HAZARDOUS SEAS ACROSS THE
LOCAL WATERS...

.SUSTAINED WINDS OF 45 TO 65 KNOTS WITH GUSTS TO 75 KNOTS CAN BE
EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS. SEAS OF 10 TO 12 FEET
WITH OCCASIONAL SEAS UP TO 15 FEET OR GREATER CAN BE EXPECTED
ACROSS THE OFFSHORE ATLANTIC WATERS...ESPECIALLY OVER THE
NORTH TO NORTHEAST QUADRANT OF ZONE AMZ 710.

AMZ722-725-141845-
/O.NEW.TJSJ.SC.Y.0019.141014T1040Z-141014T2200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
640 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THIS EVENING. 

* WINDS...UP TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND
  SQUALLS.

* WAVES/SEAS...UP TO 9 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-141600-
/O.NEW.TJSJ.SC.Y.0019.141014T1040Z-141014T1600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
640 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON AST TODAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST TODAY. 

* WINDS...UP TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND
  SQUALLS.

* WAVES/SEAS...UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-742-141845-
/O.NEW.TJSJ.SC.Y.0019.141014T1040Z-141015T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
640 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST WEDNESDAY. 

* WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS. 

* WAVES/SEAS...UP TO 11 FEET


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-141845-
/O.NEW.TJSJ.SC.Y.0019.141014T1040Z-141015T0400Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
640 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. 

* WINDS...UP TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND
  SQUALLS.

* WAVES/SEAS...SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-141845-
/O.NEW.TJSJ.SC.Y.0019.141014T1600Z-141015T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
640 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM AST
WEDNESDAY. 

* WINDS...45 TO 65 KNOTS OVER THE EXTREME NORTHEAST OFFSHORE
  ATLANTIC.

* WAVES/SEAS...UP TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
797 
WHCA72 TJSJ 141534
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1134 AM AST TUE OCT 14 2014

...GONZALO IS MOVING NORTHWESTWARD OVER THE OPEN ATLANTIC OCEAN...

.HURRICANE GONZALO IS MOVING AWAY FROM OUR LOCAL ATLANTIC OFFSHORE
WATERS...TROPICAL STORM CONDITIONS ARE NO LONGER EXPECTED ACROSS
THIS AREA. ALTHOUGH TROPICAL STORM CONDITIONS ARE NOT LONGER
EXPECTED...HAZARDOUS MARINE CONDITIONS STILL POSSIBLE ACROSS THE
OFFSHORE ATLANTIC WATERS. THEREFORE...SMALL CRAFT ADVISORIES REMAIN
IN EFFECT.

AMZ732-141645-
/O.CAN.TJSJ.SC.Y.0019.000000T0000Z-141014T1600Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1134 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS ARE NOW BELOW SCA CRITERIA...SMALL CRAFT OPERATORS
SHOULD HOWEVER CONTINUE TO EXERCISE CAUTION.

$$

AMZ710-142345-
/O.EXT.TJSJ.SC.Y.0019.141014T1534Z-141015T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1134 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST WEDNESDAY...

* WINDS...20 TO 25 KNOTS OVER THE EXTREME NORTHEAST OFFSHORE
  ATLANTIC AND DIMINISHING.

* WAVES/SEAS...UP TO 11 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-725-142200-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141014T2200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1134 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND
  SQUALLS.

* WAVES/SEAS...UP TO 7 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-741-742-142345-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1134 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
WEDNESDAY...

* WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND
  SQUALLS.

* WAVES/SEAS...UP TO 8 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-142345-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T0400Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1134 AM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND
  SQUALLS.

* WAVES/SEAS...SEAS UP TO 8 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
303 
WHCA72 TJSJ 142014
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
414 PM AST TUE OCT 14 2014

...GONZALO IS MOVING NORTHWESTWARD OVER THE OPEN ATLANTIC OCEAN...

.HURRICANE GONZALO IS MOVING AWAY FROM OUR LOCAL ATLANTIC
OFFSHORE WATERS...TROPICAL STORM CONDITIONS ARE NO LONGER
EXPECTED ACROSS THIS AREA. ALTHOUGH TROPICAL STORM CONDITIONS ARE
NO LONGER EXPECTED...HAZARDOUS MARINE CONDITIONS ARE STILL
POSSIBLE ACROSS THE OFFSHORE ATLANTIC WATERS. THEREFORE...SMALL
CRAFT ADVISORIES REMAIN IN EFFECT.

AMZ722-725-142200-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141014T2200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
414 PM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND 
  SQUALLS. 

* WAVES/SEAS...SUBSIDING TO BELOW 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-712-741-742-150415-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
414 PM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
WEDNESDAY...

* WINDS...LESS THAN 18 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND 
  SQUALLS. 

* WAVES/SEAS...UP TO 10 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-150400-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T0400Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
414 PM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND 
  SQUALLS. 

* WAVES/SEAS...SEAS UP TO 8 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
096 
WHCA72 TJSJ 150231
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1031 PM AST TUE OCT 14 2014

...GONZALO IS MOVING NORTHWESTWARD OVER THE OPEN ATLANTIC OCEAN...

.HURRICANE GONZALO IS MOVING AWAY FROM OUR LOCAL ATLANTIC
OFFSHORE WATERS...TROPICAL STORM CONDITIONS ARE NO LONGER
EXPECTED ACROSS THIS AREA. ALTHOUGH TROPICAL STORM CONDITIONS ARE
NO LONGER EXPECTED...HAZARDOUS MARINE CONDITIONS ARE STILL
POSSIBLE ACROSS THE OFFSHORE ATLANTIC WATERS. THEREFORE...SMALL
CRAFT ADVISORIES REMAIN IN EFFECT.

AMZ710-712-741-742-151045-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1031 PM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
WEDNESDAY...

* WINDS...LESS THAN 18 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND 
  SQUALLS. 

* WAVES/SEAS...UP TO 10 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-150400-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T0400Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1031 PM AST TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND 
  SQUALLS. 

* WAVES/SEAS...SEAS UP TO 8 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
848 
WHCA72 TJSJ 151212 RRA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
812 AM AST WED OCT 15 2014

...GONZALO IS MOVING NORTHWESTWARD AND AWAY FROM THE AREA...

.HOWEVER...HAZARDOUS MARINE CONDITIONS ARE STILL POSSIBLE ACROSS 
THE ATLANTIC WATERS AND MONA PASSAGE. THEREFORE...SMALL CRAFT
ADVISORIES REMAIN IN EFFECT THROUGH THIS EVENING.

AMZ710-712-741-742-152015-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
812 AM AST WED OCT 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...LESS THAN 14 KNOTS WITH OCCASIONALLY HIGHER GUSTS NEAR THUNDERSTORMS.

* WAVES/SEAS...6 TO 8 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
961 
WHCA72 TJSJ 151451
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1051 AM AST WED OCT 15 2014

...GONZALO IS MOVING NORTHWESTWARD AND AWAY FROM THE AREA...

.HOWEVER...HAZARDOUS MARINE CONDITIONS ARE STILL POSSIBLE ACROSS
THE ATLANTIC WATERS AND MONA PASSAGE. THEREFORE...SMALL CRAFT
ADVISORIES REMAIN IN EFFECT THROUGH THIS EVENING.

AMZ710-712-741-742-152200-
/O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1051 AM AST WED OCT 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...LESS THAN 14 KNOTS WITH OCCASIONALLY HIGHER GUSTS NEAR 
  THUNDERSTORMS.

* WAVES/SEAS...6 TO 8 FEET AND SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 5:27 AM CDT, 13 minutes earlier.

Area forecast discussion, Oct 14, 5:27 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
627 AM AST TUE OCT 14 2014

.DISCUSSION...BASED ON LATEST GUIDANCE FROM THE NATIONAL HURRICANE
CENTER...HURRICANE GONZALO CONTINUED TO TRACK NORTHWEST AND MOVE
FURTHER AWAY FROM THE LAND AREAS OF PUERTO RICO AND THE U.S.
VIRGIN ISLANDS. HOWEVER...GONZALO SHOWED SIGNS OF STRENGTHENING
DURING THE EARLY MORNING HOURS AND IS EXPECTED TO CONTINUE TO DO
SO DURING THE NEXT 24 HOURS OR SO. THE DOPPLER WEATHER RADAR
CLEARLY DEPICTED THE CENTER CORE OF THE HURRICANE ENTERING AND
QUICKLY MOVING ACROSS THE EXTREME NORTHEAST QUADRANT OF THE LOCAL
AREA...WITH OCCASIONAL RAIN BANDS SPIRALING SOUTHWARDS ACROSS THE
LOCAL WATERS AND REACHING PARTS OF THE NORTH COASTAL AREAS OF
PUERTO RICO AS WELL AS CULEBRA...VIEQUES AND THE VIRGIN ISLANDS.
THE OUTER RAIN BANDS HAVE CONTINUED TO BECOME LESS ORGANIZED BUT
WILL STILL BRING PERIODS OF INTERMITTENT SHOWERS AND ISOLATED
THUNDERSTORMS TO THE COASTAL WATERS...AND MAINLY THE NORTHERN
HALF OF PUERTO RICO AND THE ADJACENT ISLANDS...AS WELL AS THE
VIRGIN ISLANDS. THE ISLAND OF SAINT CROIX IS EXPECTED TO RECEIVE
THE LEAST AMOUNT OF RAINFALL ACCUMULATION TODAY. DUE TO PRESENT
MOVEMENT OF GONZALO AND THE OVERALL SCENARIO...EXPECTATIONS FOR
RAINFALL HAVE NOW BEEN LOWERED TO 2 TO 4 INCHES WITH ISOLATED
MAXIMA OF 6 INCHES MAINLY IN THE HIGHER ELEVATIONS OF PUERTO RICO.
TROPICAL MOISTURE ADVECTION ASSOCIATED WITH GONZALO COMBINED WITH
LOCAL AND DIURNAL EFFECTS WILL BE ENOUGH FOR SHOWERS AND ISOLATED
THUNDERSTORM DEVELOPMENT ACROSS THE REGION TODAY THROUGH AT LEAST
WEDNESDAY... IMPROVING CONDITIONS ARE SO FAR EXPECTED FOR THE
REMAINDER OF THE WORK WEEK.

&&

.AVIATION...CENTER OF HURRICANE GONZALO WILL CONTINUE TO MOVE
NORTHWESTWARD ACROSS THE ATLANTIC COASTAL WATERS. NUMEROUS SHOWERS
AND/OR THUNDERSTORMS ARE EXPECTED SOUTH SOUTHWESTWARD TOWARD PUERTO
RICO AND THE U.S. VIRGIN ISLANDS TAF SITES. PERIODS OF MVFR OR EVEN
IFR CONDITIONS WITH OCCASIONAL MOUNTAIN OBSCURATIONS. CONDITIONS
WILL GRADUALLY IMPROVE FOR TNCM/TKPK BUT PERIODS OF MVFR/IFR IN
SHRA/TSRA WILL PERSIST MAINLY UNTIL 14/16Z. WINDS OVER PR/USVI BELOW
FL150 FROM NORTH NORTHEAST AT 18-30 KNOTS BECOMING FROM THE NORTHWEST
AT 14-25 KNOTS LATE THIS MORNING THEN WEST SOUTHWESTWARD IN THE AFTERNOON.
WIND OVER TNCM/TKPK BELOW FL150 FROM THE SOUTHWEST AT 25-40 KNOTS BECOMING
FROM THE SOUTH AT 20-30 KNOTS LATE MORNING.

&&

.MARINE...DUE TO THE PROXIMITY OF HURRICANE GONZALO...A HURRICANE
WARNING REMAINS IN EFFECT AT LEAST UNTIL NOON AST TODAY FOR THE
NORTHEASTERN OUTER PORTION OF THE COASTAL ATLANTIC WATERS. THEREAFTER...
HURRICANE FORCE WINDS SHOULD BE WELL NORTH OF THE LOCAL REGION. SEAS
AT BUOY 41043 HAD RISEN TO 12-14 FEET EARLIER THIS MORNING. THEREFORE
HAZARDOUS SEAS WILL CONTINUE TROUGH THE REST OF THE DAY. SEAS SHOULD
RETURN TO LESS THAN 7 FEET BY LATE WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  88  75  89  78 /  70  40  40  10
STT  87  78  88  79 /  70  60  60  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL NOON AST TODAY FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH UNTIL NOON AST TODAY FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL NOON AST TODAY FOR CARIBBEAN WATERS
     OF PUERTO RICO FROM 10 NM TO 17N.

     SMALL CRAFT ADVISORY UNTIL 6 PM AST WEDNESDAY FOR COASTAL WATERS
     OF NORTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF
     NORTHWESTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD
     TO 17N.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM AST WEDNESDAY FOR
     ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST TONIGHT FOR COASTAL
     WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM AST THIS EVENING FOR ANEGADA
     PASSAGE SOUTHWARD TO 17N-COASTAL WATERS OF SOUTHERN USVI
     VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.

&&

72/09
Hazardous weather outlook, Oct 14, 4:45 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
545 AM AST TUE OCT 14 2014

AMZ710>745-PRZ001>013-150945-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
545 AM AST TUE OCT 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH IN EFFECT UNTIL NOON AST TODAY.

OUTER RAIN BANDS ASSOCIATED WITH HURRICANE GONZALO WILL CONTINUE
TO MOVE OVER PUERTO RICO TODAY AND TONIGHT...PRODUCING PERIODS OF
HEAVY RAINS AND GUSTY WINDS SPECIALLY OVER NORTHERN SECTIONS OF
PUERTO RICO. PERIODS OF RAIN WILL CONTINUE THROUGH AT LEAST TONIGHT.
2 TO 4 INCHES OF RAIN ARE EXPECTED ACROSS PORTIONS OF PUERTO RICO.
THESE RAINS WILL CAUSE URBAN AND SMALL STREAM FLOODING.
HAZARDOUS MARINE CONDITIONS EXPECTED MAINLY ACROSS THE ATLANTIC
COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MOISTURE ASSOCIATED WITH THE OUTER BANDS OF GONZALO WILL CONTINUE
TO PRODUCE PERIODS OF HEAVY RAINS AND GUSTY WINDS UNTIL AT LEAST
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
ANY WEATHER REPORT ARE WELCOME.

AMZ715-725-VIZ001-002-150945-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
545 AM AST TUE OCT 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH IN EFFECT UNTIL NOON AST TODAY.

OUTER RAIN BANDS ASSOCIATED WITH HURRICANE GONZALO WILL CONTINUE
TO MOVE OVER THE LOCAL ISLANDS TODAY AND TONIGHT...PRODUCING
PERIODS OF HEAVY RAINS AND GUSTY WINDS. TWO TO FOUR INCHES OF
RAIN ARE EXPECTED ACROSS PORTIONS OF THE LOCAL ISLANDS. THESE
RAINS WILL CAUSE URBAN FLOODING. HAZARDOUS MARINE CONDITIONS
EXPECTED MAINLY ACROSS THE ATLANTIC COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MOISTURE ASSOCIATED WITH THE OUTER BANDS OF GONZALO WILL CONTINUE
TO PRODUCE PERIODS OF HEAVY RAINS AND GUSTY WINDS UNTIL AT LEAST
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
ANY WEATHER REPORT ARE WELCOME.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 11:29 PM CDTHurricane WarningJSJ8 hr
Oct 14, 11:52 AM CDTHigh Surf AdvisoryJSJ9 hr

Nearby

Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.